MathSciNet Relay Station
MathSciNet bibliographic data
MR2059730 (2004m:74109) 74S05 (65N30 74K20)
Duan, Huo-Yuan; Liang, Guo-Ping A locking-free Reissner-Mindlin quadrilateral element. Math. Comp. 73 (2004), no. 248, 1655–1671 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement